Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 10, 2020, 10:04 PM EST for Forsyth County, Georgia. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2020, 10:04 PM EST (03:04 UTC)
- Expired
- Feb 11, 2020, 3:11 PM EST
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 7.13 ft at Feb 11, 2020, 4:00 AM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
097
WGUS42 KFFC 110304
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1004 PM EST Mon Feb 10 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-111411-
/O.NEW.KFFC.FL.W.0145.200211T0304Z-200211T1411Z/
/CMGG1.1.ER.200211T0259Z.200211T0500Z.200211T0811Z.UU/
1004 PM EST Mon Feb 10 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this evening until Tuesday morning.
* At 10 PM Monday the stage was 5.7 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* The creek is forecast to rise above flood stage by tonight and
continue to rise to near 6.4 feet by after midnight tomorrow. The
river will fall below flood stage by early tomorrow.
* At 5 feet, bankfull conditions continue to expand into low lying
areas of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Portions of the sidewalk on
the Big Creek Greenway under the Georgia 400 Highway and McFarland
Road begin to flood. A portion of the sidewalk under Majors Road
will be covered with around one foot of water. The water level
will begin reaching the bottom of the boardwalk along several
sections of the Greenway.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$4 follow-up statements
158
WGUS82 KFFC 111018
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
518 AM EST Tue Feb 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-112228-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-200211T2228Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1628Z.UU/
518 AM EST Tue Feb 11 2020
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Big Creek near Cumming.
* Until this afternoon.
* At 5 AM Tuesday the stage was 7.1 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 7 feet, minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-120017-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-200213T2125Z/
/APHG1.1.ER.200211T0233Z.200212T1200Z.200213T1525Z.NO/
518 AM EST Tue Feb 11 2020
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Thursday afternoon.
* At 5 AM Tuesday the stage was 7.5 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.5 feet by tomorrow
morning. The river will fall below flood stage late Thursday
morning.
* At 7.5 feet, minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed, especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$619
WGUS82 KFFC 111449
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
949 AM EST Tue Feb 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Big Creek near Cumming affecting Forsyth County
GAC117-112228-
/O.CON.KFFC.FL.W.0145.000000T0000Z-200211T2228Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1628Z.UU/
949 AM EST Tue Feb 11 2020
The Flood Warning continues for
The Big Creek near Cumming.
* Until this afternoon.
* At 8 AM Tuesday the stage was 6.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-120449-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-200214T0200Z/
/APHG1.1.ER.200211T0233Z.200212T0600Z.200213T2000Z.NO/
949 AM EST Tue Feb 11 2020
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Thursday evening.
* At 8 AM Tuesday the stage was 8.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.3 feet by after midnight
tonight. The river will fall below flood stage Thursday afternoon.
* At 9 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia begin to
flood. The Big Creek Greenway experiences significant flooding up
to 3 feet deep...which results in closure of most of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a foot of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$617
WGUS82 KFFC 111921
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
221 PM EST Tue Feb 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-120119-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-200212T0119Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1919Z.UU/
221 PM EST Tue Feb 11 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 1 PM Tuesday the stage was 6.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-120919-
/O.CON.KFFC.FL.W.0137.000000T0000Z-200214T0200Z/
/APHG1.1.ER.200211T0233Z.200212T0600Z.200213T2000Z.NO/
221 PM EST Tue Feb 11 2020
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Thursday evening.
* At 1 PM Tuesday the stage was 8.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 9.3 feet by after midnight
tonight. The river will fall below flood stage Thursday afternoon.
* At 9 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia begin to
flood. The Big Creek Greenway experiences significant flooding up
to 3 feet deep...which results in closure of most of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a foot of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$341
WGUS82 KFFC 112011
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
311 PM EST Tue Feb 11 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-112041-
/O.CAN.KFFC.FL.W.0145.000000T0000Z-200212T0119Z/
/CMGG1.1.ER.200211T0241Z.200211T0915Z.200211T1911Z.UU/
311 PM EST Tue Feb 11 2020
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 2 PM Tuesday the stage was 5.8 feet, and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 7:58 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 10, 7:58 PM EST, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 758 PM EST Mon Feb 10 2020 .UPDATE... Made a few adjustments to the forecast grids overnight and through the day tomorrow. No major departures from the previous overall trends, mainly tweaked PoPs/Weather/Temperatures/DewPoints. Flash Flood Watch area is beginning to see a bit of a lull in the heavier rainfall this evening, however axis of deep/rich moisture remains across the region and additional rounds of occasionally moderate to heavy rain are still likely later in the overnight period and through much of the day tomorrow. Quick analysis of the rainfall since midnight last night shows around 1-2" across the northwest into north central Georgia with 0.5-1.5" in west central Georgia across the Atlanta metro area. An additional 1-2" is likely across the FFA area by the end of the day Tuesday with locally higher amounts possible. I do not anticipate changing the current configuration or duration of the FFA at this time. 20 && .PREV DISCUSSION... /Issued 640 PM EST Mon Feb 10 2020/ ..00Z Aviation Forecast Discussion... SHORT TERM /Tonight through Tuesday Night/... A Flash Flood Watch is in effect until Tuesday evening, and the majority of North Georgia is under a High Risk for Excessive Rainfall. Expect several Flash Flood and River Flood Warnings over the next 24 hours and be aware that flooding may persist long after the Watch has ended. Setup wise, the left exit region of an approaching subtropical jet will meet with the right entrance region of a strengthening northern stream jet, causing diffluence aloft and greatly increasing upper- level ascent over the forecast area. Near the surface, a southeasterly moving cold front will continue to approach the forecast area and begin to stall acting as a secondary axis of ascent and moisture convergence near the ground. With a strong jet around 850-700 hPa coming out of the western Gulf, moisture transport will be robust. While PWATS, stay around 1.5 inches during this time, the consistent replacement of moist air will allow for a constant deluge over the southeast. Little movement of this atmospheric river will support weak, training convection around north Georgia through the rest of the night and through tomorrow. Convectively, most of the instability remains upstream, however, very weak not nonzero MUCAPE values could support a few broken lines of convection which could surge through the area and locally increase rainfall values past the areal averages. Tomorrow, afternoon, instability could surge between 500-1000 J/kg aloft to further support convective rainfall mainly through central Georgia. Recently, CAMs have finally started to converge on storm mode and axis placement for the highest concentrations of rainfall through Northern Georgia. Overall, 2 to 5 inches of rainfall is forecast for northern Georgia with locally higher amounts likely in isolated locations, particularly on western slopes of the northeast Georgia mountains. With incredible saturation already in place and several rivers dealing with ongoing river flooding, this could be a dangerous event. Low-lying areas, urbanized areas, and poor-drainage areas will be particularly susceptible to ponding water and inundation. Ponding on roadways could lead to hydroplaning. Flowing water over roadways could sweep cars of the road if deep enough. Flooding of creeks, streams, and rivers will also be likely, including some moderate and major flooding at isolated locations. Please use caution when encountering flooded areas, and keep in mind it only takes 12" of fast moving water to potentially pull a car off the roadway. Play it safe. Turn Around, Don't Drown. Thiem LONG TERM /Wednesday through Monday/... As with the short term period, the chief concerns in the long term period are heavy rain and flooding. A relative lull in heavy rain at the start of the period on Wed. Strong upper high centered over south FL with strong anticyclonic curved flow at H5 and relatively strong short wave centered over W TX at 12Z Wed. Wave progged to shear out as it gets absorbed into strong/broad SW flow in larger broad long wave trough over the Ern CONUS. Should be enough of a progressive pattern to push this wave thru with strong/severe storms possible on Wed night. MLCAPE and shear quite strong but not as high as with last two events. Wind damage and brief/weak tornadoes will be the main threat. SW flow persists in spite of significant drying and subsidence aloft Thurs. A weak fast-moving wave expected to move thru early Fri which should only produce some clouds and no precip. And after a brief period of subsidence and drying behind this wave, we go back into, you guessed it, WSWly flow aloft on Sat. At this point there is less agreement among 12Z guidance sources. GFS appears more pronounced with lift and QPF on Sunday while EC and CMC have a more zonal solution with less lift/QPF. Yet even with best case scenario, it will rain again on Sunday and beyond. Just a question on how much. SNELSON AVIATION... 00Z Update... Large area of light to moderate rain over north Georgia will persist through much of the forecast period. May see some isolated deeper convection embedded at times. Ceilings and visibilities are already beginning to lower into the MVFR/IFR range across the northern TAF sites, and this trend is expected to continue through the overnight period and into Tuesday morning. Most northern areas should see predominately IFR conditions through 16-18Z tomorrow with some improvement to MVFR or higher after 18Z. Southern TAF sites will see conditions lowering to MVFR/IFR by 04-06Z with MVFR/VFR conditions returning after 14-16Z. East to southeast winds 4-8kt will become more south to southwest by 06-08Z and increase into the 7-10kt range w/ gusts 16-20kt by 12Z. Winds eventually become west after 18Z. //ATL Confidence...00Z Update... Low on TSRA. Medium on CIG/VSBYS. High other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 46 70 54 64 / 90 80 60 30 Atlanta 48 68 53 69 / 100 80 60 30 Blairsville 50 62 48 58 / 100 90 50 50 Cartersville 47 66 49 67 / 100 90 60 30 Columbus 62 77 60 76 / 70 60 50 30 Gainesville 44 66 53 61 / 100 80 50 40 Macon 59 76 59 75 / 50 50 50 20 Rome 49 64 48 67 / 100 90 60 30 Peachtree City 52 72 54 72 / 90 80 60 30 Vidalia 60 80 63 78 / 10 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Gwinnett...Hall...Haralson...Heard...Henry...Jackson... Lumpkin...Madison...Murray...Newton...North Fulton...Oconee... Paulding...Pickens...Polk...Rockdale...South Fulton...Towns... Union...Walker...Walton...White...Whitfield. && SHORT TERM...20 LONG TERM....SNELSON AVIATION...20
Hazardous weather outlook, Feb 10, 8:00 PM EST, 2 hours 4 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 800 PM EST Mon Feb 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 800 PM EST Mon Feb 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...Flash Flood Watch in Effect through Tuesday evening for North Georgia... One to two inches of rain has fallen across north Georgia through this afternoon, and additional heavy rainfall of 1 to 2 inches will be possible tonight into Tuesday. With very moist soils from recent heavy rains, runoff from additional heavy rainfall will pose an above-normal threat for flash flooding. Many larger creeks and rivers already have high streamflows and will increase the risk of new flooding and flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Moderate to heavy rainfall will continue across much of North and Central Georgia on Tuesday. Additional heavy rain on Wednesday night and Thursday will further increase flooding concerns across the area. Strong to potentially severe thunderstorms are possible across portions of western Georgia Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 10, 5:52 PM EST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EST Mon Feb 10 2020
GAZ042-052-066-102315-
Carroll GA-Troup GA-Heard GA-
552 PM EST Mon Feb 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...TROUP AND
HEARD COUNTIES UNTIL 615 PM EST...
At 552 PM EST...a line of strong thunderstorms was along a line
extending from Graham to near Rock Stand to near Penton...and moving
east at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Franklin, Hogansville, Ephesus, Centralhatchee, Roopville,
Corinth, Cannonville, Louise, Piedmont Heights, Harrisonville,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3351 8502 3343 8500 3343 8501 3328 8496
3328 8495 3326 8495 3318 8492 3297 8495
3296 8520 3350 8531
TIME...MOT...LOC 2252Z 248DEG 37KT 3344 8531 3322 8534 3305 8543
WIND...40MPHLocal storm report, Feb 10, 7:40 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FLOOD 1 NE WALESKA 34.33N 84.54W
02/10/2020 CHEROKEE GA SOCIAL MEDIA
FLOODING ON A ROAD REPORTED NEAR THE INTERSECTION OF
FINCHER RD AND AMMONS RD IN THE VICINITY OF MOORE CREEK.
&&
EVENT NUMBER FFC2000226
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:31 PM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 21 days |
| Feb 10, 8:36 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 12 hr |
| Feb 10, 8:36 PM EST | River Flood Warning | FFC | Gwinnett | 19 hr |
| Feb 10, 8:36 PM EST | River Flood Warning | FFC | Cobb, Douglas | 14 hr |
| Feb 10, 9:04 PM EST | River Flood Warning | FFC | Whitfield | 21 days |
| Feb 10, 10:21 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Feb 11, 12:24 AM EST | River Flood Warning | FFC | Cherokee | 37 hr |
| Feb 11, 12:40 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 11, 5:36 AM EST | River Flood Warning | FFC | Murray, Whitfield | 4 days |
| Feb 11, 8:46 AM EST | River Flood Warning | FFC | Haralson | 11 hr |
| Feb 11, 9:08 AM EST | River Flood Warning | FFC | Catoosa | 10 hr |
| Feb 11, 2:41 PM EST | Special Weather Statement | FFC | Butts, Coweta, Fayette, Heard, Henry, Jasper and 3 more | 34 min |
| Feb 11, 3:30 PM EST | Special Weather Statement | FFC | Troup | 30 min |
| Feb 11, 4:05 PM EST | Special Weather Statement | FFC | Meriwether | 25 min |
| Feb 11, 4:55 PM EST | River Flood Warning | FFC | Barrow, Jackson | 4 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.